Change search
ReferencesLink to record
Permanent link

Direct link
Formal plethories
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). (Topology)ORCID iD: 0000-0002-2722-6048
2014 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 254, 497-569 p.Article in journal (Refereed) Published
Abstract [en]

Unstable operations in a generalized cohomology theory E give rise to a functor from the category of algebras over E* to itself which is a colimit of representable functors and a comonoid with respect to composition of such functors. In this paper I set up a framework for studying the algebra of such functors, which I call formal plethories, in the case where E* is a Prüfer ring. I show that the "logarithmic" functors of primitives and indecomposables give linear approximations of formal plethories by bimonoids in the 2-monoidal category of bimodules over a ring.

Place, publisher, year, edition, pages
2014. Vol. 254, 497-569 p.
Keyword [en]
Biring, Formal algebra scheme, Hopf ring, Plethory, Two-monoidal category, Unstable cohomology operations
National Category
Algebra and Logic
URN: urn:nbn:se:kth:diva-140105DOI: 10.1016/j.aim.2013.12.023ISI: 000331499900020ScopusID: 2-s2.0-84892528517OAI: diva2:688556

QC 20140228

Available from: 2014-01-17 Created: 2014-01-17 Last updated: 2014-10-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Bauer, Tilman
By organisation
Mathematics (Div.)
In the same journal
Advances in Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link